# SDR SROM200100031

- Difficulty date: December 13, 2001
- Submitted: December 13, 2001
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 30,616 hours, 30,957 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 657376210
- Part serial: CPC1040
- Condition: Contaminated
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GRAVEL DEFLECTOR EQUIPED AIRCRAFT "NOSE GEAR RED LIGHT STAYED ON AFTER GEAR RETRACTION (GEAR SOUNDED LIKE IT DID NOT RETRACT COMPLETELY)  RECYCLED GEAR SAME PROBLEM.  RETURNED TO ANC LANDING WT. WAS 109.7.   INSP. FOUND SLUSH IN GEAR AREA (NOSE) AND STRUT WAS A LITTLE LOW.  CLEANED GEAR OF SLUSH AND RESET NOSE STRUT PRESS.  LUBED NOSE GEAR CYCLED NOSE SEVERAL TIMES OPS CK GOOD.
